# SDR CALA2020021700459

- Difficulty date: February 17, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 112,580 hours, 17,446 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141T61297
- Condition: Damaged
- Location: Fwd Serv Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATING ITEM: 63-0600-102109 /// 63-0600-1-2109 FWD SERVICE DOOR EXTERNAL SKIN HAS A BLEND OUT AT S16R MARKED. REF AMES NR 0231. BLEND OUT ON DOOR FOUND TO BE OUT OF LIMITS IAW B767 SRM 52-10-01 FIG 101 DETAIL III. REPAIRED DAMAGED AREA IAW B767 SRM 52-10-01 REPAIR G.INSPECTED BY INSP 51. ADD EMP:V921404
